# SDR COEA2009062202816

- Difficulty date: June 22, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 26,730 hours, 27,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK: FOUND LEVEL 2 CORROSION ON AFT PASSENGER DOOR THRESHOLD.
